Translator Disclaimer
1997 Semicontinuous viscosity solutions for Hamilton-Jacobi equations with a degenerate coefficient
Shigeaki Koike
Differential Integral Equations 10(3): 455-472 (1997).

Abstract

The Hamilton-Jacobi equation with concave Hamiltonians and degenerate coefficients is treated. A new definition of viscosity solutions is proposed to deal with lower semicontinuous solutions. Under the setting, the comparison principle for lower semicontinuous viscosity solutions is established. The justification of our definition in applications is shown.

Citation

Download Citation

Shigeaki Koike. "Semicontinuous viscosity solutions for Hamilton-Jacobi equations with a degenerate coefficient." Differential Integral Equations 10 (3) 455 - 472, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0890.35064
MathSciNet: MR1744856

Subjects:
Primary: 49L25
Secondary: 35F20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 3 • 1997
Back to Top